# SDR YENA2019021217027

- Difficulty date: January 17, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 74,158 hours, 27,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 788,  SEAT 13 C EMERGENCY LIGHT INOP; R & R SEAT 13 C EMERGENCY LIGHT SOCKET ASSY PER AMM 31-51-18. OPS CHECK GOOD.
